# SDR MASA2015092012408

- Difficulty date: September 20, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 27,473 hours, 22,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13F EMERGENCY EXIT SIGN INOPERATIVE.  CHARGED BATTERY PACK.
